SOMEONE PLEASE HELP ME!!!!!!!!! A.S.A.P.
08/21/06 06:47 AM
Okay...well it has nothing to do with HIV or any of that....its about drugs....Word has it tha the guy i have liked for 5 years and has been there for through thick and thin is doing "coke". He is in the AF. People say he was on it before he went in to the AF and now that he is home people are starting to say he is back on it. I know it only stays in your system for 48 hr so he wont really get caught and kicked out of the AF but I dont want him to mess up his life. His brother is on drugs to and he is the reason that got him on "coke" now. He also has a friend that is on drugs too. I dont know what to do. I told him what people were saying and he got mad and was like "if thats what you want to think then whatever!" and then hung up on me....I havent talked to him since...its killing me! I am use to always talking to him about everything....He wont respone to my text messages or answer my phone calls....I want to help him but hes telling me hes not doing this but everyone who knows him says he is....I believe him....but its hard to keep believeing him when everyone says he is lying and really is doing it. I dont know what to do....maybe someone can help me?? I really like him ALOT and would do anything for him and I care soooo much about him!!!! It runs through my mind 24/7.....SOMEONE PLEASE HELP ME!!!!!!!!! A.S.A.P. Thanks.....
The Body is a service of Remedy Health Media, LLC, 750 3rd Avenue, 6th Floor, New York, NY 10017. The Body and its logos are trademarks of Remedy Health Media, LLC, and its subsidiaries, which owns the copyright of The Body's homepage, topic pages, page designs and HTML code. General Disclaimer: The Body is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through The Body should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.